# SDR T9Z2002F00000

- Difficulty date: December 30, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N337SH
- Make and model: Cessna T337H
- Aircraft serial: 33701872
- Engine: Cont TSIO360*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14320003
- Condition: Cracked
- Location: Deice Sys
- Part time: 3,242 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HORIZONTAL DEICE BOOT DUE TO CONDITION.  DURING CLEANUP AND INSPECTION CRACKS WERE FOUND IN LEADING EDGE AT RIVET LOCATIONS AT RIBS.  DEFECTS APPEAR TO BE CAUSED FROM IMPROPERLY DIMPLED HOLES.  THERE ARE NO INSPECTION PANELS FOR LEADING EDGE, SO VISUAL INSPECTION CAN NOT BE PERFORMED.  RECOMMEND USING HAND PRESSURE TO CHECK FOR CRACKS AT RIB LOCATIONS.
